MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Catalog Number UH1-45-28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: c-taper cocr lfit head 28mm/0; cat# 06-2800; lot# y92mk6.Omnifit hfx hip stem size #08 132; cat# 6070-0830a; lot# 245plv.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An even regarding infection involving a uhr head was reported.The event was not confirmed.Method & results: device evaluation and results:no product was returned for evaluation however photographs were provided for evaluation.The photograph shows a recently explanted uhr head.Blood is visible on the head.The head appears unremarkable.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: cannot confirm event, need additional information; primary and revision operative reports, clinical and past medical history, pathology reports, additional serial dated x-rays and examination of explanted components.Device history review: not performed as no lot information was provided.Complaint history review: not performed as no lot information was provided.Conclusion: the event of infection cannot be confirmed as insufficient information was provided.Further information such as device lot identification, primary and revision operative reports, clinical and past medical history, pathology reports, additional serial dated x-rays and examination of explanted components are required to complete the investigation and determine a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
 
Event or Problem Description
As reported: "patient had hip joint space infection.Omnifit hfx [with cocr femoral head] and bipolar components explanted.No complications.No visual complications or damage with explants.No previous reports available." rep provided x-rays and explant pictures.

Brand Name
UHR BIPOLAR 28X45MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9433484
Report Number0002249697-2019-03971
Device Sequence Number14098205
Product Code KWL
UDI-Device Identifier07613327016918
UDI-Public07613327016918
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUH1-45-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight59